A boundary uniqueness theorem for holomorphic functions of several complex variables
- 68 Downloads
If D ⊂ Cn is a region with a smooth boundary and M ⊂ ∂D is a smooth manifold such that for some point p ∈ M the complex linear hull of the tangent plane Tp(M) coincides with Cn, then for each functionf ε A(D) the conditionf¦M=0 implies thatf=0 in D.
KeywordsManifold Hull Holomorphic Function Complex Variable Smooth Boundary
Unable to display preview. Download preview PDF.
- 1.M. Erve, Functions of Several Complex Variables [Russian translation], Moscow (1965).Google Scholar
- 2.A. Newlander and L. Nirenberg, “Complex analytic coordinates in almost complex manifolds,” Ann. of Math.,65, No. 2, 391–404 (1957).Google Scholar
- 3.E. Bishop, “Differentiable manifolds in complex euclidean space,” Duke Math. J.,32, No. 1, 1–21 (1965).Google Scholar
- 4.S. L. Sobolev, “On a theorem in functional analysis,” Matem. Sb.,4(46), No. 3, 471–496 (1938).Google Scholar
- 5.L. Carleson, “On convergence and growth of partial sums of Fourier series,” Acta Math., 116, Nos. 1–2, 135–157 (1966).Google Scholar
- 6.R. O. Wells, “On the local holomorphic hull of a submanifold in several complex variables,” Comm. Pure Appl. Math.,19, No. 2, 145–165 (1966).Google Scholar